How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Barbara Your Own Question
Dr. Barbara
Dr. Barbara, Board Certified Veterinarian
Category: Veterinary
Satisfied Customers: 1614
Experience:  Thirty years experience in small animal medicine and surgery.
Type Your Veterinary Question Here...
Dr. Barbara is online now
A new question is answered every 9 seconds

Type your Veterinary question here

Customer Question

Type your Veterinary question here
Submitted: 3 years ago.
Category: Veterinary
Expert:  robertnjrotc replied 3 years ago.
My name is Dr. G, and I will try and help you as best as I can.
First a few questions: is your dog on any medications? Has she had any medical problems in the past? Any steroid medications in the past (temaril, cortisone, prednisone)? Which liver value is elevated (ALP, ALT)? Does your dog have any clinical signs right now or is she normal? Any skin problems?
Customer: replied 3 years ago.

I replyed yesterday,awating answer

Expert:  robertnjrotc replied 3 years ago.
I still have not received your reply. I will answer right away once I get your reply. Thanks
Customer: replied 3 years ago.

I am still weighting on the follow up answer

Expert:  robertnjrotc replied 3 years ago.
I believe we are having technical difficulties. You do not appear to be getting any of my responses. I am going to opt out so someone else can try to help you.
Expert:  Camille-Mod replied 3 years ago.


My name is Camille and I’m the moderator for this topic. I am sorry, but It seems that the professional has left this conversation. This happens occasionally, and it's usually because the professional thinks that someone else might be a better match for your question. But don’t worry….. If you are still waiting for an answer, I will try to find a new professional to assist you! Please keep in mind that sometimes finding the right professional can take a little longer than expected. All of our Professionals come on at varying times, so sometimes it’s a bit difficult to predict. Either way....If you would prefer not to wait, please feel free to let me know, and I will cancel this question for you. Thank you.


Expert:  Dr. Barbara replied 3 years ago.
Welcome to JustAnswer. I am a licensed veterinarian and I'll be happy to assist you. Hopefully you'll be able to relieve my response as you didn't seem to get the previous expert's questions. I'll keep an eye on this to get back to you as quickly as possible.
I have a few questions in order to better help you with your questions. Does Bella currently have any symptoms or is she normal? Is she on any medications at the moment? Has she been on any steroid medications is the past like Vetalog, prednisone, Temaril P? Is her water consumption normal? Do you know which liver enzyme is elevated. . .AlkPhos or ALT?
Thanks for your answers as I sure hope you get this.
Dr. Barbara

Related Veterinary Questions